MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 10/28/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that after right ventricle leadless pacemaker (rvlp) implantation a right ventriculography was performed and revealed that the helix had protruded outside the heart at the apex.It was noted that the rvlp did not rotate during screwing.After removal, the patient's vital signs deteriorated, and an echocardiogram was performed and confirmed pericardial effusion.Drainage was carried out, and fresh frozen plasma was ordered, no improvement in vital signs were observed so an extracorporeal membrane oxygenation treatment was initiated and the vital signs temporarily stabilized.The patient's vital signs deteriorated again, and the patient was transferred to the intensive care unit.The patient passed away later that day.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23575064
Report Number2017865-2025-1005204
Device Sequence Number10256415
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10777996(17)260531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberLSCR111
Device Lot Number10777996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown